Publications by the researcher in collaboration with Rafael José Yáñez García (3)


  1. A recursive procedure to obtain a class of orthogonal polynomial wavelets

    Mathematics and Computers in Simulation, Vol. 77, Núm. 2-3, pp. 266-273

  2. An application of the Jacobi summability to the wavelet approximation

    Integral Transforms and Special Functions, Vol. 19, Núm. 4, pp. 249-258


  1. Continuous wavelet transforms based on classical orthogonal polynomials and functions of the second kind

    Journal of Computational Analysis and Applications, Vol. 9, Núm. 2, pp. 207-220